# SDR SIMA20170815005

- Difficulty date: August 15, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 57-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT, AND AROUND THE CROSSBEAM BETWEEN FRAMES 57 - 59.  ACCOMPLISHED A PERMENANT REPAIR IAW EO-EM-53MR-1518, PART B.
